Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
piniu

do retinol cause hyperpigmentation?

I am using retinol treatment for a month now. I am still breaking out, but for less. However, I have noticed that my old acne spot become very red and seem never go away. Now my face looks very red where I had acne. In the past, the old acne spot will disappear within a week if the acne become inactive.

I am using sunscreen everyday.

anybody using retinol having similar problem?

I am thinking using a bleaching treatment for the spot, such as hydroquinone.

Any suggestions?

Share this post


Link to post
Share on other sites

I forget to mention that I am taking birth control pill:diane 30 as well for almost two months

Share this post


Link to post
Share on other sites

Well my face has a lot of redmarks before and still while on retin-a and clindamycin..

Clindaymycin reduces oil production and reduces redness..its an antibiotic in lotion form.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×